# SDR SWIA201229475

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 21,918 hours, 18,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  CRACK AT FS 621.00 AFT PRESSURE BULKHEAD WEB AT TOP OF AFT CARGO DOOR TRACK AT WL 131.68 AND LBL 27.50.  REPAIRED CRACK AT FS 621.00 AFT PRESSURE BULKHEAD WEB.
